Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Charakterformeln für Kipp-Moduln über Kac-Moody-Algebren

Author: Wolfgang Soergel
Journal: Represent. Theory 1 (1997), 115-132
MSC (1991): Primary 17B70, 17B67, 17B37
Published electronically: May 9, 1997
English translation: Represent. Theory 2 (1998)
MathSciNet review: 1445716
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show how to express the characters of tilting modules in a (possibly parabolic) category ${\mathcal O}$ over a Kac-Moody algebra in terms of the characters of simple highest weight modules. This settles in lots of cases Conjecture 7.2 in Kazhdan-Lusztig-Polynome und eine Kombinatorik für Kipp-Moduln, Represent. Theory (1997), by the author, describing the character of tilting modules for quantum groups at roots of unity.

References [Enhancements On Off] (What's this?)

  • [AM69] M. F. Atiyah and I. G. Macdonald, Introduction to commutative algebra, Addison-Wesley, 1969. MR 39:4129
  • [Ark96] Sergej M. Arkhipov, Semi-infinite cohomology of associative algebras and bar duality, Preprint q-alg/9602013, 1996.
  • [BGG75] Joseph N. Bernstein, Israel M. Gelfand, and Sergei I. Gelfand, Differential operators on the base affine space and a study of ${\mathfrak g}$-modules, Lie Groups and their Representations (I. M. Gelfand, ed.), Halsted: New York, 1975, pp. 21-64.MR 58:28285
  • [CI89] David H. Collingwood and Ron Irving, A decomposition theorem for certain self-dual modules in the category $\mathcal O$, Duke Math. J. 58 (1989), 89-102.MR 90k:17010
  • [Deo87] Vinay V. Deodhar, On some geometric aspects of Bruhat orderings II. The parabolic analogue of Kazhdan-Lusztig polynomials, Journal of Algebra 111 (1987), 483-506.MR 89a:20054
  • [DGK82] Vinay V. Deodhar, Ofer Gabber, and Victor Kac, Structure of some categories of representations of infinite-dimensional Lie algebras, Adv. in Math. 45 (1982), 92-116.MR 83i:17012
  • [Don86] Stephen Donkin, Finite resolutions of modules for reductive algebraic groups, Journal of Algebra 101 (1986), 473-488.MR 87h:20067
  • [HS71] Peter J. Hilton and Urs Stammbach, A course in homological algebra, Graduate Texts in Mathematics, Vol. 4, Springer, 1971.MR 49:10751
  • [Kac90] Victor G. Kac, Infinite dimensional Lie algebras, 3rd edition, Cambridge University Press, 1990.MR 92k:17038
  • [Kas90] Masaki Kashiwara, Kazhdan-Lusztig conjecture for a symmetrizable Kac-Moody Lie algebra, The Grothendieck Festschrift, Vol. II, Birkhäuser, 1990, Progress in Mathematics 87, pp. 407-433.MR 93a:17026
  • [KL93] David Kazhdan and George Lusztig, Tensor structures arising from affine Lie algebras, I, II, J. Amer. Math. Soc. 6 (1993), 905-1011. MR 93m:17014
  • [KL94] David Kazhdan and George Lusztig, Tensor structures arising from affine Lie algebras, III, IV, J. Amer. Math. Soc. 7 (1994), 335-453. MR 93m:17014
  • [Pol91] Patrick Polo, Projective versus injective modules over graded Lie algebras and a particular parabolic category ${\mathcal O}$ for affine Kac-Moody algebras, Preprint, 1991.
  • [RCW82] Alvany Rocha-Caridi and Nolan R. Wallach, Projective modules over graded Lie algebras, Mathematische Zeitschrift 180 (1982), 151-177. MR 83h:17018
  • [Rin91] Claus Michael Ringel, The category of modules with good filtrations over a quasi-hereditary algebra has almost split sequences, Mathematische Zeitschrift 208 (1991), 209-223.MR 93c:16010
  • [Soe97] Wolfgang Soergel, Kazhdan-Lusztig-Polynome und eine Kombinatorik für Kipp-Moduln, Represent. Theory (1997).
  • [Vor93] Alexander A. Voronov, Semi-infinite homological algebra, Invent. Math. 113 (1993), 103-146.MR 94f:17021

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 17B70, 17B67, 17B37

Retrieve articles in all journals with MSC (1991): 17B70, 17B67, 17B37

Additional Information

Wolfgang Soergel
Affiliation: Universität Freiburg, Mathematisches Institut, Eckerstrasse 1, D-79104 Freiburg, Germany

Received by editor(s): January 24, 1997
Received by editor(s) in revised form: March 3, 1997
Published electronically: May 9, 1997
Article copyright: © Copyright 1997 By the author

American Mathematical Society